How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42291
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I'm a 68 yo female- who has had a dx of Crohn's since 18.

Customer Question

I'm a 68 yo female- who has had a dx of Crohn's since 18. Over the yrs it has been changed to UC and IBS. Currently w/o symptoms or meds-except for vitamin therapy-including B-complex,Tumeric,Calcium(BID) and Vit D(1x/wk)(due to osteoporosis)Regular(>3x/wk-but not daily)intake of either Matcha Green tea or Tumeric tea.. Have also been gluten-free for the past 4 yrs which has aided multiple symptoms.
For the past 5 yrs have been getting "splotchy red dots" from 1/8" thru 1" on my legs -sometimes going to the top of my feet and to the top of my thighs--and located on both front and back of the legs.
I have no associated pain, I cannot pin-point a trigger (ie increased intake of either caffeine or sugar) which contributes to an increase or decrease of the "splotches". Now what ?
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

This is Dr. David

I'm glad that going gluten free has helped your multiple symptoms.

I'm glad you had the correct diagnosis found for your bowels.

what vasculitis did you have? do you have that active now?

can you upload a clear jpg photo of these splotchy red dots on your feet and legs?

do you see the "add file" link where you can upload images?

it sounds like you haven't seen a dermatologist yet, correct?

Customer: replied 2 months ago.
Can't send a jpg foto...but could send and iPhone picture.
The vasculitis flair was more prominent Fri/Sat of this past wkend and the red splotches have been fading(as usual) since Sun evening.
I know it to not be the pt...(can't remember the name this AM- for the type of red dots only on lower legs).
Expert:  Dr. David replied 2 months ago.

if you are on a phone, you can email photos to

info @ justanswer . com

but it can take a few hours for administrators to forward me the photo

are you saying it is not petechiae or small broken blood vessels on the skin?

that is good the red splotches are fading since sunday.

could be eczema fading or mild dermatitis fading

Customer: replied 2 months ago.
Thank you-- no it's not petechiae--b/c my sister has that and the red marks are much smaller than I am experiencing.
Let me see what I can do to sent the email/ foto.
Expert:  Dr. David replied 2 months ago.

I'll let you know when I get the photo from administrators. it can take some time.